“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 139
School of Mathematics
  Title:   Characterizations of filter regular sequences and unconditioned strong d-sequences
1.  K. Khashyarmanesh
2.  Sh. Salarian
3.  H. Zakeri
  Status:   Published
  Journal: Nagoya Math. J.
  Vol.:  151
  Year:  1998
  Pages:   37-50
  Supported by:  IPM
The first part of the paper is concerned, among other things, with a characterization of filter regular sequences in terms of modules of generalized fractions. This characterization leads to a description, in terms of generalized fractions, of the structure of an arbitrary local cohomology module of a finitely generated module over a notherian ring. In the second part of the paper, we establish homomorphisms between the homology modules of a Koszul complex and the homology modules of a certain complex of modules of generalized fractions. Using these homomorphisms, we obtain a characterization of unconditioned strong d-sequences.

Download TeX format
back to top
scroll left or right